# SDR ZW0A0108501

- Difficulty date: September 11, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 27,124 hours, 13,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FLOOR TRACK RBL 54 CORRODED AT STA 229 TO 796.  REPLACED AND SPLICED IN NEW TRACK PER SRM 51-10-3, 51-10-4, 51-30-2, 51-30-5, AND SPM 6-70-01.
